Authors: Stanković, Radomir 
Title: A Note on Differential Operators on Finite Non-Abelian Groups
Journal: Applicable Analysis
Volume: 21
Issue: 1-2
First page: 31
Last page: 41
Issue Date: 1-Feb-1986
ISSN: 0003-6811
DOI: 10.1080/00036818608839581
Abstract: 
In this note we define a differential operator for the complex functions on finite non-Abelian groups. For the characterization of this differential operator we use the coefficients of the generalized Fourier transforms on groups. Using this operator we define the linear harmonic differential equations with constant coefficients and give the general solution of these equations.
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

8
checked on May 23, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.